Diagnosis and management of filler adverse effects: an algorithm.

Feller-Heppt, Gabriele; Haneke, Eckart; Heppt, Markus V (2014). Diagnosis and management of filler adverse effects: an algorithm. Facial plastic surgery, 30(6), pp. 647-655. Thieme 10.1055/s-0034-1396905

[img] Text
s-0034-1396905.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (560kB) | Request a copy

Fillers are frequently used in beautifying procedures. Despite major advancements of the chemical and biological features of injected materials, filler-related adverse events may occur, and can substantially impact the clinical outcome. Filler granulomas become manifest as visible grains, nodules, or papules around the site of the primary injection. Early recognition and proper treatment of filler-related complications is important because effective treatment options are available. In this report, we provide a comprehensive overview of the differential diagnosis and diagnostics and develop an algorithm of successful therapy regimens.

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Dermatology, Urology, Rheumatology, Nephrology, Osteoporosis (DURN) > Clinic of Dermatology

UniBE Contributor:

Haneke, Eckart

Subjects:

600 Technology > 610 Medicine & health

ISSN:

1098-8793

Publisher:

Thieme

Language:

English

Submitter:

Monika Schenk

Date Deposited:

15 Apr 2015 11:54

Last Modified:

19 Oct 2015 11:28

Publisher DOI:

10.1055/s-0034-1396905

PubMed ID:

25536132

BORIS DOI:

10.7892/boris.61915

URI:

https://boris.unibe.ch/id/eprint/61915

Actions (login required)

Edit item Edit item
Provide Feedback